Show simple item record

dc.contributor.authorCuoghi, Paola ( )
dc.contributor.authorSalani, Paolo ( Orcid Icon 0000-0001-8034-1507 )
dc.date.accessioned2021-07-20T18:44:08Z
dc.date.available2021-07-20T18:44:08Z
dc.date.issued2006-10-11
dc.identifier.citationCuoghi, P., & Salani, P. (2006). Convexity of level sets for solutions to nonlinear elliptic problems in convex rings. Electronic Journal of Differential Equations, 2006(124), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13997
dc.description.abstractWe find suitable assumptions for the quasi-concave envelope u* of a solution (or a subsolution) u of an elliptic equation F(x, u, ∇u, D2u) = 0 (possibly fully nonlinear) to be a viscosity subsolution of the same equation. We apply this result to study the convexity of level sets of solutions to elliptic Dirichlet problems in a convex ring Ω = Ω0 \ Ω‾1.
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectElliptic equationsen_US
dc.subjectConvexity of level setsen_US
dc.subjectQuasi-concave envelopeen_US
dc.titleConvexity of level sets for solutions to nonlinear elliptic problems in convex ringsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record